# SDR DHL9880627C

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER AFT FUS C-3 DOOR COMPT UNDER SLIDING DOOR INNER SUPPORT FITTING AT FS 122 AND L35R CORRODED.  REMOVED CORROSION, REMOVED FITTING, FABRICATED ANGLE AND INSTALLED PER SRM 53-2-0.  FITTING 125 X 3.5 X .93 X 1.81.
